# SDR UHLA201604010160

- Difficulty date: April 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500862
- Aircraft time: 24,645 hours, 21,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MED STEPS WILL NOT STOW.  R & R STEP SPRING AT STEP 3, OPS CHECK IAW AMM 52-10-01.  OPS CHECK GOOD.
